# SDR 2006FA0001088

- Difficulty date: November 19, 2006
- Submitted: November 16, 2006
- Operation: General aviation
- Aircraft: CGREU
- Make and model: Bell 205A-1
- Aircraft serial: 30011
- Engine: Lyc T5313B
- System (JASC): 6200 · Main Rotor System
- Part: Adapter
- Part number: 2040408123
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION AND REGREASE OF THE M/R TRANS DRIVE SHAFT, A CHECK OF THE TORQUE OF THE DRIVE SHAFT ADAPTOR BOLT WAS ACCOMPLISHED AND IT WAS DISCOVERED THAT THERE WAS NO TORQUE, THAT THE BREAKER BAR`S WEIGHT BROKE THE BOLT LOOSE, REMOVED THE ADAPTOR AND FOUND WEAR ON THE ADAPTOR FLANGE AND IT WAS BEYOND LIMITS IAW TECH BULLETIN.  REPLACED PART.  (K)
